# SDR SWAA2024050970963

- Difficulty date: April 5, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 65,737 hours, 39,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY INTERCOSTAL BS767+5 S-25R WL150<[01] INTERCOSTAL FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED; NEW PART LOCATED; DRILLED AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG 146A0081.;[02] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
